# SDR REXA2019062710979

- Difficulty date: May 21, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 601R53611171
- Condition: Corroded
- Location: Bs 621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FLOOR SUPPORT ANGLE ATTACHED TO FS 621 PRESSURE BULKHEAD CORRODED BETWEEN LBL27 AND LBL42.                                               
REPAIRED IAW BOMBARDIER REO 601R-53-61-7009.
